# SDR TWAA9807403

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4000704
- Condition: Worn
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

JFK - FLT 842 - CREW REPORTED AN ELECTRICAL SMELL AND SMOKE FROM THE A3 GALLEY OVEN.  CREW TURNED OFF THE OVEN.  REPLACED OVEN.  CHECK-C 3-18-98 LAX.  (M)
